# SDR CA120103006

- Difficulty date: December 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT SIDE PILOT WINDOW INNER PLY SHATTERED DURING CLIMB FL 300.  WINDOW, SIDE RT NP139322-2.
